I am glad you are getting relief from your decision. I decided to quit a few weeks ago also. It was worse for me to be always worrying about sexual side effects than to just worry about hair loss. It does seem to take a little time to return to normal but I can tell the sides are decreasing. I also feel more happy and motivated after quitting; the hormone changes of finasteride may have been bringing my mood down.
Im thinking of trying rogaine so I can at least be doing something but I might wait a little before trying again. All I can say is hopefully something comes out in the near future that can help fight hairloss without miserable side effects. Also, hopefully your hair loss gets to a point then stabilizes. Good luck
That seems to be exactly how I progressed. Just when I started to notice some good effects like my hair thickening and it seemed the overall loss was slowing (around month 4), i suddenly became aware of side effects.They aren't in my mind either. I realized after about a week into the fifth month that i hadn't been getting erections or maintaining ones I did get. I really thought i was getting away without sides
I also began shedding again around the fifth month and for some reason got some bad scalp flaking (i've fixed that with nizoral). I halved my dosage to help with the sides but like you said it hardly made a difference.
I am also thinking about quitting the pill.My hair was not all that terrible to begin with but the finasteride seems to have messed it all up and made it worse. Im sure if i continued with it my hair will be better in the long run but im not sure if i want to go through the side effects.I wish you luck and if you do quit keep me posted on how it works out.